Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Blackwell property of Luzin sets

Author: Jakub Jasiński
Journal: Proc. Amer. Math. Soc. 95 (1985), 303-306
MSC: Primary 28A05; Secondary 03E15, 04A15
MathSciNet review: 801343
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove under the CH (Continuum Hypothesis) that there are strongly Blackwell Luzin sets and not Blackwell Luzin sets. We also indicate how these results can be generalized under MA (Martin's Axiom).

References [Enhancements On Off] (What's this?)

  • [1] K. P. S. Bhaskara Rao and B. V. Rao, Borel spaces, Dissertationes Math. (Rozprawy Mat.) 190 (1981), 63. MR 634451
  • [2] Gustave Choquet, Topology, Translated from the French by Amiel Feinstein. Pure and Applied Mathematics, Vol. XIX, Academic Press, New York-London, 1966. MR 0193605
  • [3] E. Marczewski, O zbiorach i funkcjach bezwzglednie mierzalnych, Odbitka ze sprawozdań z posiedzeń Towarzystwa Naukowego Warszawskiego 30 (1937), Wydzial III, 1-30 (English transl. by J. C. Morgan is available in manuscript).
  • [4] -, , The characteristic function of the sequence of sets and some of its applications, Fund. Math. 31 (1938), 207-223.
  • [5] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic 2 (1970), no. 2, 143–178. MR 0270904,
  • [6] M. Orkin, A Blackwell space which is not analytic, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 437–438 (English, with Russian summary). MR 0316655
  • [7] John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York-Berlin, 1980. A survey of the analogies between topological and measure spaces. MR 584443
  • [8] Robert M. Solovay, Real-valued measurable cardinals, Axiomatic set theory (Proc. Sympos. Pure Math., Vol. XIII, Part I, Univ. California, Los Angeles, Calif., 1967) Amer. Math. Soc., Providence, R.I., 1971, pp. 397–428. MR 0290961

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 03E15, 04A15

Retrieve articles in all journals with MSC: 28A05, 03E15, 04A15

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society